Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 17, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 6, 2016, 9:45 PM EDT for Ashtabula County, Trumbull County, Ohio. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2016, 9:45 PM EDT (01:45 UTC)
- Expired
- Jun 6, 2016, 10:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Trumbull County, OH
The radar
The Cleveland radar (KCLE), 97 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 9:55 PM EDT | TSTM WND DMG | Cortland, OH | MANY DOWNED TREES ACROSS TRUMBULL COUNTY. MOST REPORTS ARE FROM THE CORTLAND AND HOWLAND AREAS IN THE CENTRAL PART OF THE COUNTY. |
| Jun 6, 10:07 PM EDT | TSTM WND DMG | 2 S Kinsman, OH | TREE DAMAGE ACROSS MUCH OF KINSMAN AND VERNON TOWNSHIPS BETWEEN THE ASHTABULA COUNTY LINE SOUTH TO THE INTERSECTION OF OHIO ROUTES 7 AND 88 IN NORTHEASTERN TRUMBULL COUNTY. AT LEAST A DOZEN TREES DOWN AND MANY POWER LINES DOWN INCLUDING LINES ON A CAR. NO STRU |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 1.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
506 WUUS51 KCLE 070145 SVRCLE OHC007-155-070230- /O.NEW.KCLE.SV.W.0017.160607T0145Z-160607T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 945 PM EDT MON JUN 6 2016 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... TRUMBULL COUNTY IN NORTHEASTERN OHIO... SOUTHERN ASHTABULA COUNTY IN NORTHEASTERN OHIO... * UNTIL 1030 PM EDT * AT 945 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR ORWELL TO NEWTON FALLS...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... WARREN...JEFFERSON...NILES...HUBBARD...CORTLAND...NEWTON FALLS... LORDSTOWN...KINSMAN...NORTH BLOOMFIELD...ORWELL...ANDOVER...WEST FARMINGTON...VIENNA CENTER...MAPLEWOOD PARK...BRISTOLVILLE... LEAVITTSBURG...HILLTOP...GIRARD...VIENNA AND MCDONALD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 4179 8052 4114 8053 4114 8098 4173 8097 TIME...MOT...LOC 0145Z 256DEG 34KT 4157 8088 4121 8098 HAIL...<.75IN WIND...60MPH $$ CLARK
2 follow-up statements
192 WWUS51 KCLE 070207 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1007 PM EDT MON JUN 6 2016 OHC007-155-070230- /O.CON.KCLE.SV.W.0017.000000T0000Z-160607T0230Z/ TRUMBULL OH-ASHTABULA OH- 1007 PM EDT MON JUN 6 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR TRUMBULL AND SOUTHEASTERN ASHTABULA COUNTIES... AT 1006 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR JEFFERSON TO NEAR VIENNA CENTER...MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... WARREN...JEFFERSON...NILES...HUBBARD...CORTLAND...LORDSTOWN...KINSMAN... ORWELL...ANDOVER...VIENNA CENTER...GIRARD...VIENNA...MCDONALD...MECCA... JOHNSTON...ROAMING SHORES...PIERPONT...CHERRY VALLEY...ROCK CREEK AND ORANGEVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING ARE OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4179 8052 4114 8053 4119 8085 4175 8085 TIME...MOT...LOC 0206Z 248DEG 39KT 4171 8073 4128 8072 HAIL...<.75IN WIND...60MPH $$ SEFCOVIC
772
WWUS51 KCLE 070226
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1026 PM EDT MON JUN 6 2016
OHC007-155-070236-
/O.EXP.KCLE.SV.W.0017.000000T0000Z-160607T0230Z/
TRUMBULL OH-ASHTABULA OH-
1026 PM EDT MON JUN 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR TRUMBULL AND SOUTHEASTERN
ASHTABULA COUNTIES WILL EXPIRE AT 1030 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4179 8052 4114 8053 4119 8085 4175 8085
TIME...MOT...LOC 0224Z 256DEG 34KT 4171 8073 4128 8072
$$
CLARKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:31 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 6, 9:31 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
931 PM EDT MON JUN 6 2016
.SYNOPSIS...
A cold front will cross the region this evening. Secondary
troughs will follow for early Tuesday and Wednesday mornings. High
pressure will build across the Great Lakes and Ohio Valley for
Thursday. A warm front will be in the vicinity Thursday and likely
push across the area on Saturday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Storms still staying under severe limits so with nightfall now
setting in and temps cooling threat for severe should last only
another hour at the most. Also helping out is that upper disturbance
providing the forcing for this wave of convection will shift east of
the area over the next few hours. Thus...by 11 pm to midnight...most
of the rain will be east of the cwa. As the upper trough digs into
the area the rest of the night it could trigger some additional shra
but this should be confined to mainly the snowbelt area.
Based on upstream temps/dewpoints and latest most guidance still see
lows mainly in a 55 to 60 range.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
Trough across the Great Lakes will continue to amplify bringing
significantly cooler weather to the region. While we may get
isolated/scattered thunderstorms to develop Tuesday, we are not
expecting them to be severe. Scattered shower activity will
continue for Wednesday too. Secondary troughs will trigger this
and have lake enhancement help as H8 temps dip to below 5C. By
Wednesday afternoon High begins to build in from the west so the
showers chances will be confined to the snowbelt counties. Temps
Tuesday are expected to be in mid/upper 60s and even cooler for
Wednesday.
Thursday will be a recovery day as the high is overhead and the
upper trough pulls away. This puts us in a zone of northwest flow
with a warm front that will be developing across the region.
Thursday may be too soon for any precip chances.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
The challenge in the long term part of the forecast is trying to pin
down the best chance of showers and thunderstorms as frontogenesis
occurs over the Great Lakes. Will continue to mention a chance of
thunderstorms starting on Friday but perhaps more likely on Saturday
and Saturday night as the front sags back south as a cold front. The
forecast will remain "chance" versus "likely" given the uncertainty
on the location and timing of the best showers/storms.
The front should be south of the area sometime Sunday and high
pressure is progged to build east across the Great Lakes and eastern
Canada by Monday. Some of the models show a wave of low pressure
overrunning the air mass by Monday night.
The temperature forecast will depend on the amount of clouds and
showers. Still looks as if it will warm up by Saturday with highs
well in the 80s for much of the forecast area. More seasonable air
should filter back into the area early next week.
&&
.AVIATION /00Z Tuesday THROUGH Saturday/...
An area of showers with scattered thunderstorms over northwest Ohio
will move east this evening, approaching CLE towards 0030Z.
MFD/CAK/YNG will be on the southern periphery of this cluster but
will likely be clipped. Isolated westerly to northwesterly wind
gusts to 30-40 knots are possible with the strongest storms. Brief
reduction to visibilities are also possible but ceilings should
remain VFR. A few of the stronger storms are resulting in wind gusts
to 30-40 knots. The showers will move through in 1-2 hours with just
scattered-broken mid level clouds left to follow. Winds will shift
to the northwest behind the passage of the trough moving through
this evening. Lower clouds will develop towards 12Z with MVFR
ceiling near 2500 feet developing. Ceilings should lift with breezy
northwest winds gusting to 20-25 knots on Tuesday afternoon.
Outlook...Non VFR possible Friday night and Saturday in
showers/thunderstorms.
&&
.MARINE...
Another cold front will drop across Lake Erie early tonight. This
will open the door to some unseasonably cool air. The flow will veer
more northwesterly on Tuesday. The combination of northwest flow and
cool air will make for relatively large waves and wind for this time
of year. Will need a small craft advisory starting Tuesday and
likely continuing through the day Wednesday.
High pressure will build east across the Great Lakes midweek and
should be nearly overhead by Thursday so the lake should quiet down
Wednesday night. Winds should come around from the south or
southeast by Friday. A warm front is expected to develop near Lake
Erie late in the week. There may not be much in the way of sustained
winds but there will eventually be thunderstorms to contend with.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 9 AM Tuesday to 10 PM EDT Wednesday
for LEZ145>149.
Small Craft Advisory from 4 AM Tuesday to 4 PM EDT Wednesday
for LEZ142>144.
&&
SYNOPSIS...Oudeman
NEAR TERM...Adams/Oudeman
SHORT TERM...Oudeman
LONG TERM...Kosarik
AVIATION...KEC
MARINE...KosarikHazardous weather outlook, Jun 6, 2:50 PM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 250 PM EDT MON JUN 6 2016 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-071900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 250 PM EDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY THIS AFTERNOON AHEAD OF A COLD FRONT. THE MAIN THREAT WILL BE DAMAGING WIND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 6, 6:10 PM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
610 PM EDT MON JUN 6 2016
OHZ014-023-PAZ003-062245-
TRUMBULL-ASHTABULA INLAND-CRAWFORD-
610 PM EDT MON JUN 6 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN TRUMBULL...SOUTHERN
ASHTABULA AND SOUTHWESTERN CRAWFORD COUNTIES...
AT 609 PM EDT...A STRONG THUNDERSTORM WAS OVER NORTH BLOOMFIELD...OR
13 MILES NORTHWEST OF WARREN...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORTLAND...KINSMAN...NORTH BLOOMFIELD...ORWELL...ANDOVER...LINESVILLE...
WEST FARMINGTON...ADAMSVILLE...PYMATUNING CENTRAL...BRISTOLVILLE...
PYMATUNING NORTH...MECCA...JOHNSTON...CHERRY VALLEY...JAMESTOWN...
ORANGEVILLE AND HARTSTOWN.
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
LAT...LON 4148 8036 4149 8044 4149 8052 4134 8052
4131 8100 4154 8100 4168 8037 4149 8035
TIME...MOT...LOC 2209Z 256DEG 37KT 4142 8092
SEFCOVICSpecial weather statement, Jun 6, 6:46 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
646 PM EDT MON JUN 6 2016
OHZ003-006>009-017>019-027>029-036-037-047-070045-
ERIE-RICHLAND-OTTAWA-MORROW-KNOX-HANCOCK-MARION-WYANDOT-HURON-LUCAS-
SANDUSKY-SENECA-CRAWFORD-WOOD-
646 PM EDT MON JUN 6 2016
...A CLUSTER OF SHOWERS AND A FEW STRONG THUNDERSTORMS WILL SPREAD
EAST ACROSS THE INTERSTATE 75 CORRIDOR INTO NORTH CENTRAL OHIO
THROUGH 8 PM.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THE
STRONGER STORMS.
LOCATIONS IMPACTED INCLUDE...
TOLEDO...FINDLAY...MARION...BOWLING GREEN...SANDUSKY...TIFFIN...NORWALK...
FREMONT...FOSTORIA...BUCYRUS...UPPER SANDUSKY...PORT CLINTON...BLUFFTON...
MOUNT GILEAD...KELLEYS ISLAND...PUT-IN-BAY...PERRYSBURG...OREGON...
SYLVANIA AND GALION.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4172 8387 4173 8339 4165 8318 4176 8308
4164 8317 4154 8293 4174 8282 4170 8275
4157 8277 4163 8267 4157 8276 4144 8255
4027 8262 4036 8293 4042 8294 4044 8322
4051 8325 4053 8341 4082 8351 4082 8388
TIME...MOT...LOC 2243Z 180DEG 0KT 4099 8232
ADAMSSpecial weather statement, Jun 6, 7:48 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT MON JUN 6 2016
OHZ009>014-019>023-028>033-089-070145-
ERIE-RICHLAND-TRUMBULL-SUMMIT-PORTAGE-LORAIN-HURON-MAHONING-GEAUGA-
MEDINA-LAKE-CRAWFORD-ASHTABULA INLAND-ASHLAND-WAYNE-ASHTABULA
LAKESHORE-STARK-CUYAHOGA-
748 PM EDT MON JUN 6 2016
...AN AREA OF STRONG THUNDERSTORMS WILL SPREAD EAST ACROSS NORTHERN
OHIO INCLUDING THE CITIES OF LORAIN...CLEVELAND...MEDINA...AKRON AND
PAINESVILLE THROUGH 9 PM.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THE
STRONGER STORMS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4097 8099 4082 8276 4151 8267 4141 8248
4154 8201 4153 8172 4175 8136 4186 8097
TIME...MOT...LOC 2346Z 239DEG 49KT 4104 8243
ADAMSSpecial weather statement, Jun 6, 8:40 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
840 PM EDT MON JUN 6 2016
OHZ030-031-070115-
ASHLAND-WAYNE-
840 PM EDT MON JUN 6 2016
...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND ASHLAND COUNTIES...
AT 840 PM EDT...A STRONG THUNDERSTORM WAS OVER HAYESVILLE...OR 7 MILES
SOUTHEAST OF ASHLAND...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WOOSTER...ASHLAND...ORRVILLE...RITTMAN...DOYLESTOWN...CRESTON...DALTON...
SHREVE...WEST SALEM...HAYESVILLE...POLK...MOUNT EATON...SMITHVILLE...APPLE
CREEK...MARSHALLVILLE...JEROMESVILLE...FREDERICKSBURG...CONGRESS...
ROWSBURG AND MOHICANVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4067 8212 4068 8234 4073 8234 4073 8237
4074 8238 4098 8222 4097 8166 4067 8166
TIME...MOT...LOC 0040Z 273DEG 35KT 4079 8222
SEFCOVICSpecial weather statement, Jun 6, 9:30 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
930 PM EDT MON JUN 6 2016
OHZ021-022-031-032-038-070215-
SUMMIT-PORTAGE-WAYNE-HOLMES-STARK-
930 PM EDT MON JUN 6 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUMMIT...
EASTERN HOLMES...SOUTHERN PORTAGE...SOUTHEASTERN WAYNE AND STARK
COUNTIES...
AT 929 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MOGADORE TO NEAR MILLERSBURG...AND MOVING EAST AT 35
MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AKRON...CANTON...MILLERSBURG...MASSILLON...GREEN...ALLIANCE...TALLMADGE...
NORTH CANTON...LOUISVILLE...BERLIN...MOGADORE...WALNUT CREEK...MINERVA...
HARTVILLE...BREWSTER...NAVARRE...DALTON...WAYNESBURG...EAST SPARTA AND
KILLBUCK.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4046 8204 4111 8147 4111 8100 4099 8100
4099 8109 4073 8109 4072 8123 4065 8124
4066 8146 4063 8167 4044 8167
TIME...MOT...LOC 0129Z 273DEG 32KT 4105 8144 4058 8186
SEFCOVICSpecial weather statement, Jun 6, 9:30 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
930 PM EDT MON JUN 6 2016
OHZ014-023-033-089-070215-
TRUMBULL-ASHTABULA INLAND-MAHONING-ASHTABULA LAKESHORE-
930 PM EDT MON JUN 6 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MAHONING...TRUMBULL AND
ASHTABULA COUNTIES...
AT 929 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GENEVA TO ALLIANCE...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THESE STORMS. THESE
STORMS WILL ALSO PRODUCE BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...WARREN...ASHTABULA...CONNEAUT...SALEM...COLUMBIANA...
JEFFERSON...BOARDMAN...NILES...CAMPBELL...HUBBARD...CANFIELD...CORTLAND...
GENEVA...NEWTON FALLS...SEBRING...LORDSTOWN...KINSMAN...NORTH BLOOMFIELD
AND ORWELL.
LAT...LON 4090 8053 4090 8082 4093 8084 4093 8089
4090 8090 4090 8108 4099 8109 4099 8100
4181 8100 4192 8052
TIME...MOT...LOC 0129Z 263DEG 40KT 4174 8088 4093 8113
CLARKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:40 PM EDT | Special Weather Statement | CLE | Ashland, Wayne | 35 min |
| Jun 6, 9:01 PM EDT | Special Marine Warning | CLE | 59 min | |
| Jun 6, 9:30 PM EDT | Special Weather Statement | CLE | Holmes, Stark | 45 min |
| Jun 7, 3:45 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain | 42 hr |
| Jun 7, 9:43 AM EDT | Small Craft Advisory | CLE | 30 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.